Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sensitivity to light
Sep 1, 2010

Im wondering why I am so sensitive to light....I tend to stay indoors now in fact all the time, if I go outside my brain feels as if it will explode...I had menegitis as Ive stated in previous questions and am suffering from the brittle teeth syndrome...I notice I cant handle light like most people. My mother and law came over and went outside and said "what a beautiful day" all I see is the same thing over and over watery vision, squinting and a throbbing headache from the sun...Is this due to HIV or menegitis or the fact that I progressed to Aids and took such a mjor toll to my body and my brain.....I feel like I had a frontal labotomy, when people work hard they sweat like crazy, Ive noticed I dont really sweat like water dripping down your face from sweat....I stay sweat free in the face for the most part.....It does feel like my brain has suffered something because Im not seeing things in a normal light...no pun intended. any clue? Thanx for a response...

Response from Dr. Henry

Some HIV and other meds can sensitize the skin to UV light for some individuals. Various eye conditions and sequelae to meningitis/brain infection may result in persistent brain abnormalities depending on the regions of the brain involved. Some patients have persistent problems which can be frustrating since sometimes there in little that can be done specifically other than continue good HIV and meningitis management and undergo thorough eye/brain evaluation looking for contributing causes. KH



Previous
Statistics on Cryptococcal Meningitis
Next
re: Atripla rash (new info)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement